# SDR ASOA201100015

- Difficulty date: January 3, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 13,697 hours, 12,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHT AT PAX DOOR LOWER BULKHEAD BROKEN.  R & R EMER LIGHT ASSY ON FWD BULKHEAD PAX DOOR ENTRANCE AMM 35-51-19.
